I am interested to know if this is common? And, if you drink while on Campral, does it make you ill? Thanks
13 Sep 2009
All medicines may cause side effects, but many people have no, or minor, side effects. Here is a link to a comprehensive and accurate list of side-effects for Campral. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Campral: http://www.drugs.com/sfx/campral-side-effects.html
- Campral Information for Consumers
- Campral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Campral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 3 Oct 2009
I took Campral for one month and now am going off it. Should I expect negative withdrawl from it?
1 answer • 12 Apr 2010
1 answer • 16 Jun 2010
My wife and I are semi retired, and we like going out for a meal, and a few drinks.We well off and enjoy meeting people, we have been drinking for ...
3 answers • 3 Jan 2013